MathSciNet Relay Station
MathSciNet bibliographic data
MR2067428 (2006d:94043) 94A60 (11B50 11T71)
Carlet, Claude; Ding, Cunsheng Highly nonlinear mappings. J. Complexity 20 (2004), no. 2-3, 205–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement